# SDR BMAC07001

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N530PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 732
- Aircraft time: 29,490 hours, 39,307 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 137169C405
- Condition: Departed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

OUTER PANE BLEW OUT OF WINDOW SEAT 4A.  MAINTENANCE REPLACED PASSENGER WINDOW ASSY AT SEAT 4A, PRESSURIZATION CHECK AND LEAK CHECK GOOD.
